Robust admissibility and admissibilisation of uncertain discrete singular time-delay systems

Full text for this resource is not available from the Research Repository.

Cui, Y, Lam, J, Feng, Zhiguang ORCID: 0000-0003-1037-1529 and Shen, J (2016) Robust admissibility and admissibilisation of uncertain discrete singular time-delay systems. International Journal of Systems Science, 47 (15). 3720 - 3729. ISSN 0020-7721

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/34620
DOI https://doi.org/10.1080/00207721.2015.1117158
Official URL http://www.tandfonline.com/doi/full/10.1080/002077...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Lyapunov-Krasovskii
Citations in Scopus 10 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login